Blood Spots And Dizziness After Taking Postinor?

Illustration of Blood Spots And Dizziness After Taking Postinor?
Illustration: Blood Spots And Dizziness After Taking Postinor? post.healthline.com

night, I am a woman aged 24 years and do not plan to add a baby, I feel confused about getting pregnant or not. first I menstruated on the 14th of February and on the 21st I was in contact with my husband where sperm came out inside, for that moment on the 22nd of February exactly 24 hours I immediately took Postinor 2 without any direct side effects such as dizziness or bleeding in the genital area , but what I felt on 2 March, the nipple was painful when held and on 5 March the genitals released blood spots that lasted for 3-4 days. Exactly today my March 22 day has been heavy and today the intensity has started to decrease. I asked whether I was indicated pregnant or not? because what I felt on 2 March and 5 March was like a sign of pregnancy, or was it because of the effects of the postinor medication I was taking and disrupting my menstrual cycle which was usually 28 days and became 37 days. Thank you in advance.

1 Answer:

Hello Fiandita,


Thank you for asking HealthReplies.com.

Please note, postinor (emergency contraceptive pill), as the name suggests, should ONLY be used in emergency conditions, for example in victims of sexual harassment. Although you can get it easily, this drug is not right to use independently without consulting a doctor, because of the risk of side effects.


One side effect of the emergency contraceptive pill can indeed cause dizziness, abnormal vaginal bleeding, stomach cramps, nausea, vomiting, and many other complaints. However, these side effects are certainly not the same intensity in everyone. If these pills are not used in the right way and at the right time, the risk of pregnancy is inevitable.


However, if you look at the information you convey, the possibility that you are pregnant is actually very small. Because, it is impossible for a pregnant woman to menstruate as you experience it. Could be, signs like pregnancy that you felt before are only part of pre menstrual syndrome.


To be sure, you should check yourself directly to the doctor or obstetrician, right? By digging in your medical history and sexual history in depth, or coupled with several supporting tests (such as ultrasound), doctors generally have been able to conclude, whether your condition something to do with pregnancy, drug side effects, or there are other factors that trigger it. Furthermore, the right handling can also be determined.


In the meantime, you should not just take any medicine at random. If you and your partner really intend to postpone pregnancy, after you are certain that you are not pregnant by a doctor, you can consult directly with your doctor regarding the type of contraception that is most suitable for you to use according to your condition.


Hope this helps ...

: by

Related Question

Is It Normal To Have Green Stool?

Is It Normal To Have Green Stool?

(1 year ago)

morning, greetings prosperous. this way … 2 days if my stools defecate pale green so. in a few months I did not eat breakfast anymore. at 11 o’clock in the afternoon ju...

A Lump Appeared Near The Pubic?

A Lump Appeared Near The Pubic?

(1 year ago)

, this afternoon I just realized there was a lump in the lower abdomen area near the thigh and (sorry) Kmluan (the distance is about 3 cm above Kmluan). The lumps are still rather ...

Causes Stiff Tongue And Difficulty Speaking After Taking Medicine?

Causes Stiff Tongue And Difficulty Speaking After Taking Medicine?

(1 year ago)

Hello doctor good afternoon. I am Cyntia, 22 years old. Doctor, for a few months I had a hard time talking like a slurred because my tongue suddenly stiffened and could not be move...

Leave a Reply

Your email address will not be published. Required fields are marked *